# SDR SWAA2022021170994

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737*
- Aircraft serial: 36967
- Aircraft time: 34,228 hours, 20,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: L/H Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD OVERWING EMERGENCY EXIT LIGHT LENS DAMAGED ; / [01] REPLACED LENS IAW AMM 33-51-01
